JournalszaaVol. 7, No. 5pp. 419–430

Necessary Optimality Conditions for Nonsmooth Problems with Operator Constraints

  • W. Schirotzek

    Technische Universität Dresden, Germany
  • H.-P. Scheffler

    Technische Universität Dresden, Germany
Necessary Optimality Conditions for Nonsmooth Problems with Operator Constraints cover

Abstract

For nonsmooth operators, different kinds of approximations are introduced and their relationships are studied. With the aid of these approximations, F. John and Karush–Kuhn–Tucker conditions are established for optimization problems with operator inequality contraints.

Cite this article

W. Schirotzek, H.-P. Scheffler, Necessary Optimality Conditions for Nonsmooth Problems with Operator Constraints. Z. Anal. Anwend. 7 (1988), no. 5, pp. 419–430

DOI 10.4171/ZAA/317